MAUDE Adverse Event Report: IMPRESS®.BRAIDED ANGIOGRAPHIC CATHETER; PERIPHERAL CATHETERS

IMPRESS®.BRAIDED ANGIOGRAPHIC CATHETER; PERIPHERAL CATHETERS
Catalog Number 56538BER-H
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral vascular procedure catheter tip detached within the patient.The physician successfully removed the foreign body form the patient with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
IMPRESS®.BRAIDED ANGIOGRAPHIC CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11629366
Report Number3010665433-2021-00018
Device Sequence Number19672078
Product Code DQO
UDI-Device Identifier00884450043745
UDI-Public884450043745
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K093004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Catalogue Number56538BER-H
Device Lot NumberE1962604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE.; GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;